# SDR SIMA202307102005

- Difficulty date: May 12, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003929009
- Condition: Gouged
- Location: Fr8-10
- Component: Doubler
- Component part number: 17003929009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DENT AND BUCKLE LOG ITEM 119: GOUGE ON INTERNAL DOUBLER OF RAT COMPARTMENT OPENING TEMP REPAIR APPLIED.(MAJOR REPAIR) -C/A-REMOVED AND REPLACED INTERNAL DOUBLER OF RAT COMPARTMENT OPENING IAW EMB 170 SRM 51-40-08.
